Wellbutrin

Discussion in 'Mental Health Disorders' started by gp22, Apr 6, 2010.

Thread Status:
Not open for further replies.
  1. gp22

    gp22 Member


    First things first: if you are currently on Wellbutrin and feel absolutely crazy in your head - TALK TO YOUR DOC ABOUT GETTING OFF OF IT!!! I'm not kidding! :stars: This is not the ranting of a nut. (even tho most days I am one!) I don't know what's left in my system, but at this point, who cares?!:yay: Read my past posts and then read this again. See the difference? Current combo of effexor and abilify has given me a totally different outlook. Am I cured? HELL NO! Am I happier AND od with beiong alive? What do you think?:boogie:

    Seriously - think about it, talk about it, ask about it, WHATEVER, but get off of it!

    Jeannine
     
  2. gp22

    gp22 Member

    that should be OK not od
     
  3. max0718

    max0718 Well-Known Member

    Hi gp22,

    Glad to hear you're doing much better on the new med combo! It's always a struggle to find the right combination, but just remember that different people react differently to medication. I know of a friend who uses Wellbutrin, and is doing great on it. But if it doesn't work, I agree that you should let your doctor know immediately and see what else you can try.

    Again, glad to hear the new meds are working!

    All the best,

    Max
     
Thread Status:
Not open for further replies.